Advertisement

Rationality in Differential Algebraic Geometry

  • Joël MerkerEmail author
Conference paper
Part of the Abel Symposia book series (ABEL, volume 10)

Abstract

Parametric Cartan theory of exterior differential systems, and explicit cohomology of projective manifolds reveal united rationality features of differential algebraic geometry.

Keywords

Equivalences of CR manifolds Levi form Freeman form Explicit tensors Fractional differential algebra Holomorphic sections Jet bundles Base locus 

References

  1. 1.
    Alizadeh, B., Hashemi, A., Merker, J., Sabzevari, M.: Lie algebras of infinitesimal CR-automorphisms of finite type, holomorphically nondegenerate, weighted homogeneous CR-generic submanifolds of \(\mathbb{C}^{N}\), to appear in Filomat. arxiv.org/abs/1304.3041/
  2. 2.
    Beloshapka, V.K.: CR-varieties of the type (1,2) as varieties of super-high codimension. Russ. J. Math. Phys. 5(2), 399–404 (1998)MathSciNetGoogle Scholar
  3. 3.
    Beloshapka, V.K.: Real submanifolds of a complex space: their polynomial models, automorphisms, and classification problems. Russ. Math. Surv. 57(1), 1–41 (2002)zbMATHMathSciNetCrossRefGoogle Scholar
  4. 4.
    Beloshapka, V.K., Ezhov, V., Schmalz, G.: Canonical Cartan connection and holomorphic invariants on Engel CR manifolds. Russ. J. Math. Phys. 14(2), 121–133 (2007)zbMATHMathSciNetCrossRefGoogle Scholar
  5. 5.
    Berczi, G.: Thom polynomials and the Green-Griffiths conjecture (2011). arxiv.org/abs/1011.4710/
  6. 6.
    Bérczi, G.: Moduli of map germs, Thom polynomials and the Green-Griffiths conjecture. In: Contributions to Algebraic Geometry. EMS Series of Congress Reports, pp. 141–167. European Mathematical Society, Zürich (2012)Google Scholar
  7. 7.
    Bérczi, G., Kirwan, F.: A geometric construction for invariant jet differentials. In: Surveys in Differential Geometry, vol. XVII, pp. 79–126. International Press, Boston, MA (2012). arxiv.org/abs/1012.1797/
  8. 8.
    Brotbek, D.: Hyperbolicity related problems for complete intersection varieties. Compos. Math. 150(3), 369–395 (2014)zbMATHMathSciNetCrossRefGoogle Scholar
  9. 9.
    Brückmann, P.: The Hilbert polynomial of the sheaf Ω T of germs of T-symmetrical tensor differential forms on complete intersections. Math. Ann. 307, 461–472 (1997)zbMATHMathSciNetCrossRefGoogle Scholar
  10. 10.
    Chern, S.-S., Moser, J.K., with an appendix by Webster, S.M.: Real hypersurfaces in complex manifolds. Acta Math. 133(2), 219–271 (1974)Google Scholar
  11. 11.
    Cowen, M., Griffiths, P.: Holomorphic curves and metrics of negative curvature. J. Anal. Math. 29, 93–153 (1976)zbMATHMathSciNetCrossRefGoogle Scholar
  12. 12.
    Darondeau, L.: Fiber integration on the Demailly tower, to appear in Ann. Inst. Fourier (Grenoble). arxiv.org/abs/1312.0109/
  13. 13.
    Darondeau, L.: Effective algebraic degeneracy of entire curves in complements of smooth hypersurfaces of \(\mathbb{P}^{n}(\mathbb{C})\), to appear in Int. Math. Res. Not. IMRN. arxiv.org/abs/1402.1396/
  14. 14.
    Darondeau, L.: Slanted vector fields for logarithmic jet spaces, 22 pp., to appear in Math. Z. arxiv.org/abs/1312.6400/
  15. 15.
    Debarre, O.: Varieties with ample cotangent bundle. Compos. Math. 141(6), 1445–1459 (2005)zbMATHMathSciNetCrossRefGoogle Scholar
  16. 16.
    Demailly, J.-P.: Algebraic criteria for Kobayashi hyperbolic projective varieties and jet differentials. In: Algebraic Geometry-Santa Cruz 1995. Proceedings of Symposia in Pure Mathematics, vol. 62, pp. 285–360. American Mathematical Society, Providence, RI (1997)Google Scholar
  17. 17.
    Demailly, J.-P.: Holomorphic Morse inequalities and the Green-Griffiths-Lang conjecture. Pure Appl. Math. Q. 7, 1165–1208 (2011)zbMATHMathSciNetCrossRefGoogle Scholar
  18. 18.
    Demailly, J.-P.: Hyperbolic algebraic varieties and holomorphic differential equations. Acta Math. Vietnam. 37(4), 441–512 (2012)zbMATHMathSciNetGoogle Scholar
  19. 19.
    Diverio, S., Rousseau, E.: A Survey on Hyperbolicity of Projective Hypersurfaces, x+109 pp. Publicações Matemáticas do IMPA, Rio de Janeiro (2011)Google Scholar
  20. 20.
    Diverio, S., Rousseau, E.: The exceptional set and the Green-Griffiths locus do not always coincide. arxiv.org/abs/1302.4756/
  21. 21.
    Diverio, S., Merker, J., Rousseau, E.: Effective algebraic degeneracy. Invent. Math. 180, 161–223 (2010)zbMATHMathSciNetCrossRefGoogle Scholar
  22. 22.
    Ezhov, V., Isaev, A., Schmalz, G.: Invariants of elliptic and hyperbolic CR-structures of codimension 2. Int. J. Math. 10(1), 1–52 (1999)zbMATHMathSciNetCrossRefGoogle Scholar
  23. 23.
    Ezhov, V., McLaughlin, B., Schmalz, G.: From Cartan to Tanaka: getting real in the complex world. Not. AMS 58(1), 20–27 (2011)zbMATHMathSciNetGoogle Scholar
  24. 24.
    Fels, G., Kaup, W.: CR manifolds of dimension 5: a Lie algebra approach. J. Reine Angew. Math. 604, 47–71 (2007)zbMATHMathSciNetGoogle Scholar
  25. 25.
    Fels, G., Kaup, W.: Classification of Levi-degenerate homogeneous CR-manifolds in dimension 5. Acta Math. 201, 1–82 (2008)zbMATHMathSciNetCrossRefGoogle Scholar
  26. 26.
    Goze, M., Remm, E.: Classification of complex nilpotent Lie algebras. www.algebre.uha.fr/goze/
  27. 27.
    Green, M., Griffiths, P.: Two applications of algebraic geometry to entire holomorphic mappings. In: The Chern Symposium 1979, Proceedings of the International Symposium, Berkeley, 1979, pp. 41–74. Springer, New York (1980)Google Scholar
  28. 28.
    Griffiths, P.: Introduction to Algebraic Curves. Translated from the Chinese by Kuniko Weltin. Translation of Mathematical Monograph, vol. 76, x+221 pp. AMS, Providence (1989)Google Scholar
  29. 29.
    Hachtroudi, M.: Les espaces d’éléments à connexion projective normale. Actualités Scientifiques et Industrielles, vol. 565. Hermann, Paris (1937)Google Scholar
  30. 30.
    Isaev, A.: Spherical Tube Hypersurfaces. Lecture Notes in Mathematics, vol. 2020, xii+220 pp. Springer, Heidelberg (2011)Google Scholar
  31. 31.
    Isaev, A., Zaitsev, D.: Reduction of five-dimensional uniformly degenerate CR structures to absolute parallelisms. J. Geom. Anal. 23(3), 1571–1605 (2013)zbMATHMathSciNetCrossRefGoogle Scholar
  32. 32.
    Kobayashi, S.: Hyperbolic Complex Spaces. Grundlehren der Mathematischen Wissenschaften, vol. 318, xiv+471 pp. Springer, Berlin (1998)Google Scholar
  33. 33.
    Kossovskiy, I., Shafikov, R.: Analytic continuation of holomorphic mappings from nonminimal hypersurfaces. Indiana Univ. Math. J. 62(6), 1891–1916 (2013). arxiv.org/abs/1203.3829/
  34. 34.
    Mamai, I.B.: Model CR manifolds with one-dimensional complex tangent. Russ. J. Math. Phys. 16(1), 97–102 (2009)zbMATHMathSciNetCrossRefGoogle Scholar
  35. 35.
    Masuda, K., Noguchi, J.: A construction of hyperbolic hypersurface of \(\mathbb{P}^{n}(\mathbb{C})\). Math. Ann. 304(2), 339–362 (1996)zbMATHMathSciNetCrossRefGoogle Scholar
  36. 36.
    McQuillan, M.: Diophantine approximation and foliations. Inst. Hautes Études Sci. Publ. Math. 87, 121–174 (1998)zbMATHMathSciNetCrossRefGoogle Scholar
  37. 37.
    Medori, C., Spiro, A.: The equivalence problem for five-dimensional Levi degenerate CR manifolds. Int. Math. Res. Not. IMRN 20, 5602–5647 (2014). doi:10.1093/imrn/rnt129/MathSciNetGoogle Scholar
  38. 38.
    Merker, J.: Lie symmetries of partial differential equations and CR geometry. J. Math. Sci. (N.Y.) 154, 817–922 (2008)Google Scholar
  39. 39.
    Merker, J.: An algorithm to generate all polynomials in the k-jet of a holomorphic disc \(\mathbb{D} \rightarrow \mathbb{C}^{n}\) that are invariant under source reparametrization. J. Symb. Comput. 45, 986–1074 (2010)zbMATHMathSciNetCrossRefGoogle Scholar
  40. 40.
    Merker, J.: Vanishing Hachtroudi curvature and local equivalence to the Heisenberg sphere. arxiv.org/abs/0910.2861/
  41. 41.
    Merker, J.: Low pole order frames on vertical jets of the universal hypersurface. Ann. Inst. Fourier (Grenoble) 59(3), 1077–1104 (2009)Google Scholar
  42. 42.
    Merker, J.: Nonrigid spherical real analytic hypersurfaces in \(\mathbb{C}^{2}\). Complex Var. Elliptic Equ. 55(12), 1155–1182 (2011)MathSciNetCrossRefGoogle Scholar
  43. 43.
    Merker, J.: Complex projective hypersurfaces of general type: towards a conjecture of Green and Griffiths. In: Ochiai, T., Mabuchi, T., Maeda, Y., Noguchi, J., Weinstein, A. (eds.) Geometry and Analysis on Manifolds, in Memory of Professor Shoshichi Kobayashi. Progress in Mathematics, vol. 308, pp. 41–142. Birkhäuser/Springer, Basel/Cham (2015). http://www.springer.com/us/book/9783319115221
  44. 44.
    Merker, J.: Multizeta calculus (I). Formulas towards a conjecture of Masanobu Kaneko, Masayuki Noro and Ken’ichi Tsurumaki. arxiv.org/abs/1208.5643/
  45. 45.
    Merker, J.: On transfer of biholomorphisms across nonminimal loci. arxiv.org/abs/1311.5195/
  46. 46.
    Merker, J.: Equivalences of 5-dimensional CR manifolds. arxiv.org/abs/, II: 1311.5669, III: 1311.7522, IV: 1312.1084, V: 1312.3581
  47. 47.
    Merker, J.: Siu-Yeung jet differentials on complete intersection surfaces \(X^{2} \subset \mathbb{P}^{4}(\mathbb{C})\). arxiv.org/abs/1312.5688/
  48. 48.
    Merker, J.: Courbes projectives extrinsèques \(X^{1} \subset \mathbb{P}^{2}(\mathbb{C})\): harmonie avec la cohomologie intrinsèque. arxiv.org/abs/1402.1108/
  49. 49.
    Merker, J.: Siu-Yeung jet differentials in dimension \(n\geqslant 2\). Manuscript, 30 pp.Google Scholar
  50. 50.
    Merker, J., Porten, E.: Holomorphic extension of CR functions, envelopes of holomorphy and removable singularities. IMRS Int. Math. Res. Surv. 2006, 287 (2006). Article ID 28925Google Scholar
  51. 51.
    Merker, J., Sabzevari, M.: Explicit expression of Cartan’s connections for Levi-nondegenerate 3-manifolds in complex surfaces, and identification of the Heisenberg sphere. Cent. Eur. J. Math. 10(5), 1801–1835 (2012)zbMATHMathSciNetCrossRefGoogle Scholar
  52. 52.
    Merker, J., Sabzevari, M.: Cartan equivalences for Levi nondegenerate hypersurfaces M 3 in \(\mathbb{C}^{2}\) belonging to the General Class I. arxiv.org/abs/1401.2963/
  53. 53.
    Merker, J., Sabzevari, M.: Cartan equivalence problem for general 5-dimensional CR-manifolds in \(\mathbb{C}^{4}\), 172 pp. arxiv.org/abs/1401.4297/
  54. 54.
    Merker, J., Pocchiola, S., Sabzevari, M.: Canonical Cartan connections on maximally minimal generic submanifolds \(M^{5} \subset \mathbb{C}^{4}\). Elect. Res. Announ. Math. Sci. (ERA-MS) 21, 153–166 (2014)Google Scholar
  55. 55.
    Mourougane, C.: Families of hypersurfaces of large degree. J. Eur. Math. Soc. (JEMS) 14(3), 911–936 (2012)Google Scholar
  56. 56.
    Noguchi, J.: Logarithmic jet spaces and extensions of de Franchi’s theorem. In: Contributions to Several Complex Variables. Aspects of Mathematics, vol. E9, pp. 227–249. Vieweg, Braunschweig (1986)Google Scholar
  57. 57.
    Noguchi, J., Winkelmann, J.: Nevanlinna Theory in Several Complex Variables and Diophantine Approximation. Grundlehren der Mathematischen Wissenschaften, vol. 350, xiv+416 pp. Springer, Berlin/Tokyo (2014)Google Scholar
  58. 58.
    Olver, P.J.: Equivalence, Invariants and Symmetry, xvi+525 pp. Cambridge University Press, Cambridge (1995)CrossRefGoogle Scholar
  59. 59.
    Păun, M.: Vector fields on the total space of hypersurfaces in the projective space and hyperbolicity. Math. Ann. 340, 875–892 (2008)zbMATHMathSciNetCrossRefGoogle Scholar
  60. 60.
    Păun, M.: Techniques de construction de différentielles holomorphes et hyperbolicité [d’après J.-P. Demailly, S. Diverio, J. Merker, E. Rousseau, Y.-T. Siu…], Séminaire Bourbaki, Octobre 2012, no. 1061, 35 ppGoogle Scholar
  61. 61.
    Pinchuk, S.: On the analytic continuation of holomorphic mappings (Russian). Mat. Sb. (N.S.) 98(140)(3(11)), 375–392, 416–435, 495–496 (1975)Google Scholar
  62. 62.
    Pocchiola, S.: Explicit absolute parallelism for 2-nondegenerate real hypersurfaces \(M^{5} \subset \mathbb{C}^{3}\) of constant Levi rank 1, 56 pp. arxiv.org/abs/1312.6400/
  63. 63.
    Pocchiola, S.: Canonical Cartan connection for 4-dimensional CR-manifolds belonging to general class \(\mathsf{II}\), 17 pp. arxiv.org/1405.1341/ Google Scholar
  64. 64.
    Pocchiola, S.: Canonical Cartan connection for 4-dimensional CR-manifolds belonging to general class \(\mathsf{III}_{\mathsf{2}}\), 19 pp., to appear in SIGMA. arxiv.org/1405.1342/ Google Scholar
  65. 65.
    Rousseau, E.: Weak analytic hyperbolicity of generic hypersurfaces of high degree in \(\mathbb{P}^{4}\). Ann. Fac. Sci. Toulouse XIV(2), 369–383 (2007)Google Scholar
  66. 66.
    Rousseau, E.: Weak analytic hyperbolicity of complements of generic surfaces of high degree in projective 3-space. Osaka J. Math. 44, 955–971 (2007)zbMATHMathSciNetGoogle Scholar
  67. 67.
    Siu, Y.-T.: Hyperbolicity problems in function theory. In: Five Decades as a Mathematician and Educator, pp. 409–513. World Scintific Publication, River Edge (1995)Google Scholar
  68. 68.
    Siu, Y.-T.: Some recent transcendental techniques in algebraic and complex geometry. In: Proceedings of the International Congress of Mathematicians, vol. I (Beijing, 2002), pp. 439–448. Higher Education Press, Beijing (2002)Google Scholar
  69. 69.
    Siu, Y.-T.: Hyperbolicity in complex geometry. In: The Legacy of Niels Henrik Abel, pp. 543–566. Springer, Berlin (2004)Google Scholar
  70. 70.
    Siu, Y.-T.: Hyperbolicity of generic high-degree hypersurfaces in complex projective spaces, 93 pp. arxiv.org/abs/1209.2723/
  71. 71.
    Siu, Y.-T., Yeung, S.-K: Hyperbolicity of the complement of a generic smooth curve of high degree in the complex projective plane. Invent. Math. 124, 573–618 (1996)zbMATHMathSciNetCrossRefGoogle Scholar
  72. 72.
    Webster, S.: Pseudo-hermitian structures on a real hypersurface. J. Diff. Geom. 13, 25–41 (1978)zbMATHMathSciNetGoogle Scholar
  73. 73.
    Webster, S.: Holomorphic differential invariants for an ellipsoidal real hypersurface. Duke Math. J. 104(3), 463–475 (2000)zbMATHMathSciNetCrossRefGoogle Scholar

Copyright information

© Springer International Publishing Switzerland 2015

Authors and Affiliations

  1. 1.Département de Mathématiques d’Orsay, Bâtiment 425Faculté des SciencesOrsay CedexFrance

Personalised recommendations